MAUDE Adverse Event Report: SEDECAL CANON; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM

SEDECAL CANON; MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Model Number SEDECAL SOLTUS 450
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation has begun and users are being notified of the problem.
 
Event or Problem Description
Technician mm , radiology technologist, night shift was coming down ramp from hpmc ed to radiology department with canon soltus 450st mobile x-ray unit "k", sn# (b)(4) and it suddenly went into reverse without warning.Marlon was pinned against railing wall and injured hand.The x-ray unit was damaged - the plastic frame under handle in front broke off., radiology technologist, night shift was coming down ramp from hpmc ed to radiology department with canon soltus 450st mobile x-ray unit "k", sn# (b)(4) and it suddenly went into reverse without warning.Mm was pinned against railing wall and injured hand.The x-ray unit was damaged - the plastic frame under handle in front broke off.

Brand Name
CANON
Common Device Name
MOBILE DIGITAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SEDECAL
c/ pelaya, 9,
pol. ind. río de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya 9
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key15986297
Report Number9617251-2022-00006
Device Sequence Number12288052
Product Code IZL
UDI-Device Identifier08436046002456
UDI-Public08436046002456
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K192936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Repair
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEDECAL SOLTUS 450
Device Catalogue Number10501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown